# SDR UIEA2019011300070

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,218 hours, 24,276 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 4896F
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENG SHUTDOWN LEFT ENGINE ANTI ICE VALVE FAILED TO CLOSE ( REMOVED AND REPLACED LEFT ENGINE  NOSE ANTI ICE VALVE IAW AMM 30-21-03 OPERATIONAL TEST OK )
